# SDR 97ZZZM246

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Ice Vane
- Part number: 11891004017
- Condition: Missing Rivet
- Location: Rt Nacelle
- Part time: 3,089 hours
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

DURING AN ROUTINE INSPECTION, A RIVET IN THE ICE VANE WAS FOUND MISSING.  INSPECTION OF THE COMPRESSOR REVEALED THE BLIND RIVET WENT THOUGH THE ENGINE.  THE GAS GEN WAS REPLACED DUE TO FOD.  (M)
